# SDR SIMA20140305025

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FAIRING UPPER ATTACHMENT FLANGE SUPPORT BRACKET BETWEEN FRAME 48 & 49 CRACKED.  R & R RT OVERWING FAIRING UPPER ATTACHMENT FLANGE SUPPORT BRACKET BETWEEN FRAME 48 & 49 IAW SRM 51-40-02.
